# SDR C2XA01CL212

- Difficulty date: October 7, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 394
- Condition: Defective
- Part time: 1,329 hours, 1,085 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3283 THE CREW REPORTED AT SLOW SPEEDS THE BRAKES WOULD STICK,JERK,AND VIBRATE.MAINTENANCE INSPECTED AND REPLACED THE OUTBOARD BRAKE SHUT OFF VALVE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
